# SDR COEA2015123103801

- Difficulty date: December 31, 2015
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 35,102 hours, 39,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53872700222
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  LEVEL 2 CORROSION AROUND FASTENER BUCK TAILS ON STRINGER 19, BETWEEN FRAMES 44 & 45.  REPLACED STRINGER WITH NEW.
